# SDR 2008UALA05556

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Sta 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM FWD SIDE VERT STIFFENER CRACKED AT LBL 26.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND INSTALLED NEW STIFFENER.
